Could your stomach swell if you stop taking your birth control pills?
It wouldn't be your stomach swelling, but your uterus. You could be pregnant if you've stopped taking birth control pills and you've had unprotected sex.
Yes. It's called "morning sickness." Read More
What if you was recenting taking birth control but been off for 2 weeks and having un protected sex could you be prego?
If you're not taking birth control pills for the last two weeks, you could get pregnant. Read More
If you stop taking the birth control patch after two months, you could get pregnant. There are no other risks. Read More
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control. Read More
No, if you suspect that the pills are responsible you should speak with your doctor. Read More
You can take birth control pills with food or on an empty stomach. Some women find they have nausea if they don't take the pill with food. Read More
Could you be pregnant if you are on birth control but you are cramping really bad and have diarrhea?
You probably just have stomach bug Read More
Nothing, Taking birth control is her choice Read More
Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant? Read More
Can birth control be ineffective while taking metronidazole? Read More
It's possible that breakthrough bleeding could occur as result of taking birth control pills. Read More
The active birth control pills are the ones that prevent pregnancy. If you don't take those pills, you could get pregnant. Read More
I wouldn't. If it is expired it will not work correctly and could be very bad on your stomach. Read More
Im pretty sure im pregnant but all the home tests you take say no could that be because im still taking birth control and would it make you keep having your period?
Well if you think you are pregnant you should stop taking birth control and go have a blood test done. The birth control could cause birth defects or even a miscarriage. The tests could be coming up false because of the birth control... but the only way to find out is go to the doctors and get a blood test done. Read More
Can you get pregnant if you switched from taking the shot to birth control pills but no longer take the birth control pills?
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control. Read More
You had a period 2 months after you gave birth you have been taking birth control for 3 months stopped nursing and have missed 2 periods What could be the reason for missing your period?
the birth control is probably it. Read More
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill. Read More
Abdominal pain is often a side effect of birth control pills. You can eat something before taking the pill and see if that helps. If not, and the abdominal pain continues, you can talk to your doctor about trying a different kind of birth control and see if that eliminates your discomfort. Read More
Taking two birth control pills could delay menstruation, or could cause breakthrough bleeding. It's a gamble. Read More
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them. Read More
The effectiveness is the same whether you take the birth control pill with food or on any empty stomach, but some women have nausea if they don't take the birth control pill with food. Read More
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile. Read More
THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!! Read More
Yes, taking multiple birth control pills can cause spotting. Read More
No, you should not be pregnant when taking birth control. Birth control is meant to lower the risk of pregnancy. Read More
Yes, you can't get pregnant unless you ovulate. If you ovulate in spite of taking the birth control pill, you could get pregnant. Read More
You will not Ovulate when on birth control. Missing several birth control pills may kick-start Ovulation. If you were a few hours late taking birth control then do not worry but take your next dose at the usual time. If you completely missed one day, then continue taking pills as normal but use a condom for 14 days to prevent pregnancy. Read More
Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant. Read More
if you're on birth control and you're taking amoxicillin and you have unprotected sex you can get pregnant, because amoxicillin and many other antibiotics can decrease the affectiveness of birth control by half. So if you are on birth control, and you are taking amoxicillin, and you had unprotected sex you could be pregnant. Otherwise you're period could just be late because you are getting over an illness or you're body is fighting an infection. Read More
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you. Read More
It sounds like normal birth control. Technically it could take up to a month for your birth control to be in full effect. But this could be different based on they types of birth control you take, This information should be located within the packaging of your birth control. It is a hormone therapy. If you are concerned about becoming pregnant while starting your birth control you should use another form of contraception (condoms). Or… Read More
This could be a sign that your birth control pill isn't strong enough. Go see your provider to consider increasing the strength. Read More
No method of birth control is 100% effective. Read More
Eating does not effect your birth control. Read More
If you stop the birth control pill after taking only four, you could get pregnant. You might have spotting. There are not other risks or issues. Read More
It's easy. If you go off birth control, you could experience morning sickness, breast soreness, food cravings, and even pain in your stomach. Read More
You should continue taking the birth control pill daily as scheduled regardless of bleeding. Read More
If you suspect pregnancy has occurred when taking birth control, you need to have the pregnancy confirmed by your Doctor. If you indeed are pregnant, you must stop taking birth control as it can harm the unborn child. Read More
No, birth control is intended to prevent pregnancy. You can become pregnant while on birth control, as no method is 100% effective, but it isn't the birth control that makes you pregnant. Read More
You shouldn't be taking birth control if you're not prescribed it. Birth control pills don't stop periods, they stop pregnancy. Read More
Well, when you are 1-9 it's fine, don't be worried, if your 10-12-14 it may be the start of your puberty. It could be a symptom of pregnancy or it could be a symptom of birth control. If you are either taking birth control or pregnant that could explain sore nipples. Read More
Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy. Read More
Listen closely you need to go see a DOCTOR before you stop taking birth control pills if you try to stop by your self your asking for TROUBLE BOTTOM LINE YOU COULD BLEED TO DEATH Read More
You body could still be adjusting to the birth control. It will become regular after a few months. If you've been taking the pill correctly and everyday then you should gave nothing to worry about. Read More
I have all the symptoms for pregnancy but i changed my birth control pill 3 weeks ago. Are these symptoms still from changing my pill or could i be pregnant?
if you have had unprotected sex recently even if you are on birth control you could be pregnant. i suggest taking a pregnancy test :) Read More
If you mean that could you miscarry by taking birth control pills now that you are pregnant, no, they will not cause a miscarriage, but they could make you just plain sick, which would not be good for you nor the baby Read More
Yes that is still normal, in most girls, the pain should either go away or just hurt less. Some girls go on birth control for that exact reason, so it is normal for you to have stomach pain on birth control Read More
Zyrtec has no effect on your birth control because it i snot an antibiotic. Read More
There are no methods of birth control that are made less reliable by taking an immunization. Read More
birth control increases your chances of not getting pregnant Read More